my legs, all these docs want to give me different things, neurotin, effexor, hydroxychlor (yuck to neurotin, effexor increases dry mouth and eyes which have not been bad for me so far, plus I cannot take any migraine meds with effexor, hydroxychlor gives me severe ab cramps. The only thing that makes me feel like my old self is tramadol 50mg 1 at bed and it last 24 hours. 2 days after I weaned off (every other day) my leg weirdness was back. The effexor (smallest dose) keeps me up at night and anxious (some) but I fear will not really help my symptoms. The neurologist said a person that takes pain killers such as Tramadol for long periods of time can increase their risk for chronic pain, such as chronic headaches. I am so confused. THE TRAMADOL IN THE LOWEST DOSE HELPS ME FEEL NORMAL. Am I addicted to it already. (I only took for 3 months and no withdrawl side effects). What' a girl to do? Should I go back to the Tramadol? My PCP says yes if it makes me feel better because Sjogrens is a chronic disease. Any input?
- Effexor Information for Consumers
- Effexor Information for Healthcare Professionals (includes dosage details)
- Side Effects of Effexor (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Jan 2011 • 7 answers
Posted 29 Oct 2011 • 4 answers
Posted 3 Jan 2014 • 3 answers
Posted 19 Sep 2014 • 3 answers
Posted 27 Aug 2016 • 2 answers